MathSciNet Relay Station
MathSciNet bibliographic data
MR1854431 34M55 (34M30)
Joshi, N.; Kitaev, A. V. On Boutroux's tritronquée solutions of the first Painlevé equation. Stud. Appl. Math. 107 (2001), no. 3, 253–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement